Bibliography
[1] F.Buckley and F.Harary, Distance in graphs, Addison-Wesley,
Redwood City, CA, 1990.
[2] F.Buckley, F.Harary and L.V.Quintas, Extremal results on the
geodetic number of a graph, Scientia 2A, 1988, 17 - 26.
[3] J.Caceres, C.Hernando, M.Mora and I.M.Pelayo, On the geode-
tic and hull numbers in strong product graphs, Computers and
Mathematics with Applications, 2010.
[4] G.Chartrand, F.Harary and P.Zhang, Geodetic sets in graphs,
Discussiones Mathematicae Graph Theory, Vol. 20, 2000, 129 -
138.
[5] G.Chartrand, F.Harary and P.Zhang, On the geodetic number of
a graph, Networks, Vol. 39(1), 2002, 1 - 6.
[6] Douglas B West, Introduction to graph theory, Second Edition,
2012.
150
[7] H.Escuadro, R.Gera, A.Hansberg, N.Jafari Rad and
L.Volkmann, Geodetic domination in graphs, J.Combin.
Math. Combin. Comput. 77, 2011, 89 - 101.
[8] Ferdinand P Jamil, Mark P Laurente and Maida B Macababat,
Strongly closed geodetic numbers of graphs, International Math-
ematical Forum, Vol. 5, 2010, No.26, 1277 - 1290.
[9] A.Hansberg and L.Volkmann, On the geodetic and geodetic dom-
ination numbers of a graph, Discrete Mathematics, 310, 2010,
2140 - 2146.
[10] F.Harary, Graph theory, Addison-Wesley, 1969.
[11] T.W.Haynes, S.T.Hedetniemi and P.J.Slater, editors, Funda-
mentals of domination in graphs, Marcel Dekker, Inc, New York,
NY, 1998.
[12] Jian Xiang Cao, Bin Wu and Minyong Shi, The geodetic number
of Cm × Cn , IEEE, 2009.
[13] O.Ore, Theory of graphs, Amer. Math. Soc. Collq. Publ., 38
(Amer. Math. Soc., Providence, RI), 1962.
[14] S.Robinson Chellathurai and S.Padma Vijaya, Geodetic dom-
ination in the corona and join of graphs, Journal of Discrete
151
Mathematical Sciences and Cryptography, Vol.17, No.1, 2014,
81 - 90.
[15] S.Robinson Chellathurai and S.Padma Vijaya, The geodetic
domination number for the product of graphs, Transactions on
Combinatorics Vol. 3, No.4, 2014, 19 - 30.
[16] E.Sampathkumar and H.B.Walikar, The connected domination
number of a graph, Jour. Math. Phy. Sci., Vol. 13, No.6, 1979.
[17] Sandi Klavzar and Norbert Seifter, Dominating cartesian prod-
ucts of cycles, Discrete Applied Mathematics, 59, 1995, 129 -
136.
[18] A.P.Santhakumaran, P.Titus and J.John, On the connected
geodetic number of a graph, Journal of Com. Math. Com. Comp.,
69, 2009, 219 - 229.
[19] A.P.Santhakumaran, P.Titus and J.John, The upper connected
geodetic number and forcing connected geodetic number of a
graph, Discrete Applied Mathematics, 157, 2009, 1571 - 1580.
[20] A.P.Santhakumaran and S.V.Ullas Chandran, The geodetic
number of strong product graphs, Discussiones Mathematicae
Graph Theory, 30(4), 2010, 687 - 700.
152
[21] A.P.Santhakumaran and S.V.Ullas Chandran, The hull num-
ber of strong product graphs, Discussiones Mathematicae Graph
Theory, 31, 2011, 493 - 507.
[22] Tao Jiang, Ignacio Pelayo and Dan Pritikin, Geodesic convexity
and cartesian products in graphs, 2004.
[23] I.G.Yero, J.A.Rodriguez-velazquez, Domination and Roman
domination in graphs product, Manuscript.
153